Extremes of independent chi-square random vectors

Hashorva, E.; Kabluchko, Z.; Wübker, A. (2012). Extremes of independent chi-square random vectors. Extremes, 15(1), pp. 35-42. Dordrecht: Springer US; http://www.springer-ny.com 10.1007/s10687-010-0125-3

[img]
Preview
Text
10687_2010_Article_125.pdf - Published Version
Available under License Publisher holds Copyright.

Download (277kB) | Preview

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematical Statistics and Actuarial Science

UniBE Contributor:

Hashorva, Enkelejd

ISSN:

1386-1999

Publisher:

Springer US; http://www.springer-ny.com

Language:

English

Submitter:

Lutz Dümbgen

Date Deposited:

04 Oct 2013 14:42

Last Modified:

23 Oct 2019 11:53

Publisher DOI:

10.1007/s10687-010-0125-3

Web of Science ID:

000300582700002

BORIS DOI:

10.7892/boris.17227

URI:

https://boris.unibe.ch/id/eprint/17227 (FactScience: 224969)

Actions (login required)

Edit item Edit item
Provide Feedback